# SDR SWIA202054438

- Difficulty date: October 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT TRACK FS 364-FS 399 SEGMENT IS CORRODED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED SEAT TRACK AT RBL 9 FS 364-399.  REFERENCE CONTINUATION CARD FOR THE WORK PERFORMED.
